Arkiv för Matematik

Newest issue

Volume 58 (2020)

Number 1

Contents

A multiplicity result for a non-local parametric problem with periodic boundary conditions

Vincenzo Ambrosio, Rossella Bartolo, and Giovanni Molica Bisci

pp. 1-18

Periodic flows with global sections

Khadija Ben Rejeb

pp. 39-56

Inequalities that sharpen the triangle inequality for sums of $N$ functions in $L^p$

Eric A. Carlen, Rupert L. Frank, and Elliott H. Lieb

pp. 57-69

On the locus of Prym curves where the Prym-canonical map is not an embedding

Ciro Ciliberto, Thomas Dedieu, Concettina Galati, and Andreas Leopold Knutsen

pp. 71-85

Singular equivalences arising from Morita rings

Nan Gao and Wen-Hui Zhao

pp. 87-94

On systems of non-overlapping Haar polynomials

Grigori A. Karagulyan

pp. 121-131

Sharp estimate on the inner distance in planar domains

Danka Lučić, Enrico Pasqualetto, and Tapio Rajala

pp. 133-159

Radial variation of Bloch functions on the unit ball of $\mathbb{R}^d$

Paul F. X. Müller and Katharina Riegler

pp. 161-178

A note on Chern coefficients and Cohen–Macaulay rings

Nguyen Thi Thanh Tam and Hoang Le Truong

pp. 197-212